# SDR ASAA2022062938875

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,743 hours, 16,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FELL DOWN MID CABIN CEILING. GROUNDED - YES. REINSTALLED MID-CABIN CENTER AISLE FWD EXIT SIGN LENS. REF. B737-800 AMM 33-51-01.
